# SDR SWAA2021050767531

- Difficulty date: April 28, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT ROW 3;6;8 DEF INOP / R&R BATTERY PACK AND OPS CHECK GOOD PER AMM 33-51-06POS 8R TAG N/A P/N OFF/ON D717-01-100SWA S/N OFF 221131 S/N ON 40599SA-M 326 A1302985
